MAUDE Adverse Event Report: BODYCAD LABORATORIES INC FINE OSTEOTOMY

BODYCAD LABORATORIES INC FINE OSTEOTOMY
Catalog Number 015-410-004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient developed a postoperative surgical site infection requiring readmission and a washout procedure after the use of a bodycad fine osteotomy patient-specific plate.There is no confirmed evidence that the device caused or contributed to the infection.The event is under internal investigation, and additional information will be provided as available.

Brand Name
FINE OSTEOTOMY
Common Device Name
FINE OSTEOTOMY
Manufacturer (Section D)
BODYCAD LABORATORIES INC
2035 rue du haut-bord
quebec, quebec G1N4R 7
CA  G1N4R7
Manufacturer (Section G)
BODYCAD LABORATORIE INC.
2035 rue du haut bord
quebec, quebec G1N4R 7
CA   G1N4R7
Manufacturer Contact
nadine adia
2035 rue du haut bord
quebec, quebec G1N4R-7
CA   G1N4R7
MDR Report Key23669236
Report Number3012086398-2025-00003
Device Sequence Number9846601
Product Code HRS
UDI-Device Identifier00688346002287
UDI-Public00688346002287
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K241356
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/31/2026
Device Catalogue Number015-410-004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexUnknown
Patient Weight77 KG